The Stacks project

Bibliography entry MB

author
Moret-Bailly, Laurent
title
Un problème de descente
year
1996
journal
Bull. Soc. Math. France
volume
124
number
4
pages
559–585
url
http://www.numdam.org/item?id=BSMF_1996__124_4_559_0

@ARTICLE{MB,
    AUTHOR = "Moret-Bailly, Laurent",
    TITLE = "Un probl\`eme de descente",
    JOURNAL = "Bull. Soc. Math. France",
    VOLUME = "124",
    YEAR = "1996",
    NUMBER = "4",
    PAGES = "559--585",
    URL = "http://www.numdam.org/item?id=BSMF\_1996\_\_124\_4\_559\_0"
}

      

This item is referenced in 2 tags:

  • in Section 15.82: Formal glueing of module categories
  • in Section 78.5: Formal glueing of quasi-coherent modules